# SDR CALA2017110303910

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 69,334 hours, 16,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT 2R EMERGENCY ARMING HANDLE LOOSE. OPERATED R2 DOOR INSIDE AND OUTSIDE OF A/C NO FAULTS NOTED. OK TO CONTINUE.
